# SDR USAA2009092592629

- Difficulty date: September 24, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE FRAME AT BS 440 BETWEEN S8L TO S9L.  REPAIRED FUSELAGE FRAME AT BS440 BETWEEN S8L TO S9L IAW REPAIR 53-10-20E.  (K)
